# SDR SWAA2023112813600

- Difficulty date: October 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 540; BL - 0 TO LBL 23 FLOOR SUPPORT IS CRACKED.<[01] REMOVED AND REPLACED PASSENGER CABIN FLOOR SUPPORT AT STA 540 BL-0 TO LBL 23 IAW SRM 51-40-02.;[02] VERIFIED CA 1. LONNIE HERMANN (TECHNICIAN); 25-OCT-2023 05:16 UTC REMOVED AND REPLACED PASSENGER CABIN FLOOR SUPPORT AT STA 540 BL-0 TO LBL 23 IAW SRM 51-40-02.;[03] RII-VERIFIED CA 1. LONNIE HERMANN (TECHNICIAN); 25-OCT-2023 05:16 UTC REMOVED AND REPLACED PASSENGER CABIN FLOOR SUPPORT AT STA 540 BL-0 TO LBL 23 IAW SRM 51-40-02.
